In this paper, contractive mappings of 'Ciri'c-Matkowski type in fuzzy
metric spaces are studied. A class of gauge functions
such that, for any , there exists
such that implies , is
introduced, and it is shown that fuzzy -contractive mappings are fuzzy
contractive mappings of 'Ciri'c-Matkowski type. A characterization of Cauchy
sequences in fuzzy metric spaces is presented, and it is utilized to establish
fixed point theorems. Examples are given to support the results. Our results
cover those of Mihet (Fuzzy -contractive mappings in non-Archimedean
fuzzy metric spaces, Fuzzy Sets Syst.\ 159(2008) 739–744), Wardowski (Fuzzy
contractive mappings and fixed points in fuzzy metric spaces, Fuzzy Sets Syst.
222(2013) 108–114) and others.

生成讲解博客的中文版本

生成AI智能校验的中文版本